# SDR HEEA082659

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,312 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 10593910
- Condition: Failed
- Location: Differental Pres
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCHFAILED F/P 300 HOUR INSPECTION (WOULD NOT TEST). SCRAPPED.
